# SDR P5CA0501338

- Difficulty date: March 29, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,985 hours, 21,481 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Powerpack
- Part number: 32200019
- Part serial: 800
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON TAXI OUT UPPER RUDDER SHOWED 5 DEGREES LEFT AND LOWER RUDDER WAS CENTERED.  AFTER TAXI IN, RUDDER POSITIONS WERE CONFIRMED BY MAINTENANCE.  REPLACED RUDDER POWER PACK (UPPER) PER MM 27-21-16.  NO HELP TRANSFERRED TO DMI 34039 MEL 22-3.
